Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 33, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Nov 4, 2022, 6:58 PM CDT for Franklin County, Sebastian County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2022, 6:58 PM CDT (23:58 UTC)
- Expired
- Nov 4, 2022, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 24 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 7:24 PM CDT | TORNADO | 2 Nw Fort Chaffee, AR | TORNADIC DEBRIS SIGNATURE FROM KSRX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Nov 4, 1:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 878 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
148
WFUS54 KTSA 042358
TORTSA
ARC047-131-050045-
/O.NEW.KTSA.TO.W.0033.221104T2358Z-221105T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
658 PM CDT Fri Nov 4 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southwestern Franklin County in west central Arkansas...
Sebastian County in west central Arkansas...
* Until 745 PM CDT.
* At 657 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Hartford, moving northeast at 40 mph.
This storm has a history of producing tornadoes.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Charleston... Greenwood...
Lavaca... Hackett...
Hartford... Huntington...
Branch... Midland...
Bloomer... Washburn...
Excelsior... Burnville...
Fort Chaffee... Jenny Lind...
Central City... Patterson...
Arkola... Crossroads...
Witcherville... Dayton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3497 9424
3494 9442 3496 9445 3518 9444 3545 9411
3546 9403 3547 9406 3548 9404 3532 9381
TIME...MOT...LOC 2357Z 226DEG 33KT 3505 9439
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
693 follow-up statements
581
WWUS54 KTSA 050005
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
705 PM CDT Fri Nov 4 2022
ARC047-131-050045-
/O.CON.KTSA.TO.W.0033.000000T0000Z-221105T0045Z/
Franklin AR-Sebastian AR-
705 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN FRANKLIN AND SEBASTIAN COUNTIES...
At 704 PM CDT, a confirmed tornado was located over Huntington,
moving north at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Charleston... Greenwood...
Lavaca... Hackett...
Huntington... Branch...
Midland... Bloomer...
Washburn... Excelsior...
Burnville... Fort Chaffee...
Jenny Lind... Central City...
Arkola... Crossroads...
Witcherville... Dayton...
Milltown... Peter Pender...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3497 9424
3498 9425 3507 9440 3518 9444 3545 9411
3546 9403 3547 9406 3548 9404 3532 9381
TIME...MOT...LOC 0004Z 198DEG 27KT 3507 9425
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
69660
WWUS54 KTSA 050020
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
720 PM CDT Fri Nov 4 2022
ARC047-131-050045-
/O.CON.KTSA.TO.W.0033.000000T0000Z-221105T0045Z/
Franklin AR-Sebastian AR-
720 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES...
At 720 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Washburn, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Charleston... Greenwood...
Lavaca... Huntington...
Branch... Bloomer...
Washburn... Burnville...
Fort Chaffee... Jenny Lind...
Central City... Crossroads...
Witcherville... Dayton...
Milltown... Peter Pender...
Vesta... Ursula...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3527 9433
3545 9411 3546 9403 3547 9406 3548 9404
3532 9381
TIME...MOT...LOC 0020Z 226DEG 33KT 3517 9412
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
69319
WWUS54 KTSA 050032
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
732 PM CDT Fri Nov 4 2022
ARC047-131-050045-
/O.CON.KTSA.TO.W.0033.000000T0000Z-221105T0045Z/
Franklin AR-Sebastian AR-
732 PM CDT Fri Nov 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES...
At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northeast of Fort Chaffee, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Charleston... Branch...
Bloomer... Washburn...
Fort Chaffee... Peter Pender...
Vesta... Ursula...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3531 9416 3545 9411 3546 9403
3547 9406 3548 9404 3532 9381
TIME...MOT...LOC 0032Z 226DEG 33KT 3525 9402
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
69What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 2:58 PM CDT, 4 hours earlier.
Area forecast discussion, Nov 4, 2:58 PM CDT, 4 hours before
Area Forecast Discussion National Weather Service Tulsa OK 258 PM CDT Fri Nov 4 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Through tonight ) Issued at 213 PM CDT Fri Nov 4 2022 Sharp cold front at 2 pm extends from Bartlesville to Bristow to Shawnee and continues steadily advancing east. Mostly showers are occurring along the boundary with stronger convection post- frontal across western Oklahoma. Meanwhile storms continue to increase in coverage across the warm sector across southeast Oklahoma which which will carry the greatest severe threat near term. Moderate instability (1000-1500 J/kg) exists ahead of the front with 0-1km shear in excess of 30kt generally south of US 412. Overall, low level wind fields remain more backed south of I-40 where greatest tornado threat will exist through late afternoon all the way to the Red River. Elsewhere sufficient shear exists for rotating, low-topped storms with a damaging wind threat and brief spin-up potential. Activity is expected to continue in banded, loosely organized or broken line form with strongest activity preceding frontal surge until stronger forcing associated with the upper low lifting across the Texas Panhandle helps congeal thunderstorms into more single, solid line closer to 00Z. Shear/instability after 00Z will remain sufficient for QLCS wind/tornado threat into western Arkansas with sporadic damaging wind potential across the higher terrain where stronger storms help brings winds to the surface. Excessive rainfall threat and impact on rivers looks to remain low despite the potential for multiple rounds of moderate to heavy downpours from southeast Oklahoma into west-central Arkansas. Anomalously high PWAT values and moisture transport into the area however does continue to raise concerns for high rainfall rates and flash flooding with some localized totals approaching 3 inches. Back edge of the stronger storms should begin to move out of our western Arkansas counties by 04Z with some wrap- around showers lingering across far northern Oklahoma through 09Z. Gusty winds behind the front will continue overnight with some mid 30s possible across northeast Oklahoma. && .LONG TERM... (Tomorrow through Friday) Issued at 213 PM CDT Fri Nov 4 2022 Surface winds will remain westerly on Saturday in the wake of the Pacific front with some weak cold advection holding temperatures close to seasonal averages in the upper 50s to lower 60s under mostly sunny skies. A fast moving clipper system near the Canadian border will send another frontal boundary across the Southern Plains on Sunday that looks to stall across north Texas. As the flow returns out of the south Monday with deeper gulf moisture, showers and thunderstorms are expected along the warm front. Guidance suggests activity will mostly be confined across southeast Oklahoma though some showers could linger into Tuesday across northeast Okalhoma north of I-44 as some ripples in the increasing southwest flow aloft move across the area. Temperatures on Tuesday are not clear cut with the potential for scattered showers and storms and cloud cover under a strong warm advection pattern. Otherwise, expect both overnight lows and afternoon highs to surge back well above normal through mid week with periods of gusty late morning and afternoon winds Wednesday and Thursday. As with the current system, extended guidance is struggling to reach a consensus on the speed of the next major western US trough. The current forecast sides with the faster GFS and Canadian deterministic runs with scattered showers and isolated storms back in the forecast Thursday afternoon and evening. Some colder air looks to move in behind this late week front which could complicate the precipitation type if it lingers into Friday. && .AVIATION... (18Z TAFS) Issued at 1246 PM CDT Fri Nov 4 2022 Thunderstorms...some of which are strong to severe...are expected to expand in coverage across the CWA this afternoon and evening as a strong cold front makes its way eastward through the region. With the convection...LIFR/IFR conditions will become possible with gusty to strong winds. Will continue with tempo groups for timing of the greater storm potential. Behind the exiting convection and frontal boundary...IFR/MVFR conditions are forecast over the region while an upper level low pressure lifts northeast into the Central Plains. There is some potential for additional wrap around moisture to reach KBVO overnight...though for now will hold off on mentioning. Conditions should begin to improve from southwest to northeast overnight tonight into Saturday morning. By the end of the TAF period...mostly clear skies and west to southwesterly winds are forecast. && .PRELIMINARY POINT TEMPS/POPS... TUL 76 41 63 48 / 90 60 0 0 FSM 78 46 63 45 / 100 100 0 0 MLC 75 40 63 48 / 100 70 0 0 BVO 77 38 61 45 / 100 60 0 0 FYV 76 40 59 43 / 90 100 0 0 BYV 77 43 58 45 / 90 100 0 0 MKO 77 40 61 45 / 100 90 0 0 MIO 78 40 59 45 / 90 100 0 0 F10 75 39 63 47 / 90 40 0 0 HHW 74 41 61 45 / 100 100 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...24 LONG TERM....24 AVIATION...20
Hazardous weather outlook, Nov 4, 5:02 PM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 502 PM CDT Fri Nov 4 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 502 PM CDT Fri Nov 4 2022 ...SEVERE WEATHER ONGOING THIS AFTERNOON AND EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...South of Interstate 40. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...East of U.S. Highway 75. FLASH FLOOD. RISK...Limited. AREA...Southeast Oklahoma into Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... All modes of severe weather including tornadoes continue to be possible this afternoon and evening for eastern Oklahoma and northwest Arkansas, generally east of a line from Nowata to Henryetta. Thunderstorms will continue through the mid evening hours across eastern Oklahoma and northwest Arkansas as a strong cold front moves through the region. Discrete storms to broken line segments are possible late this afternoon and should become more linear by early evening as storms move into northwest Arkansas. Instability combined with strong wind shear values will help to increase severe storm potentials across the region with the greater severe potential across southeast Oklahoma into northwest Arkansas. All modes of severe weather remain possible, including the potential for tornadoes. As thunderstorms develop more into a squall line early evening, damaging winds and also quick spin up tornadoes are forecast to be the primary hazards. Thunderstorm chances are forecast to taper off from west to east this evening, with the majority of the storms pushing off to the east by midnight tonight. In addition to the severe threat, heavy rainfall will also be possible. With portions of southeast Oklahoma into western Arkansas seeing 1 to 3 inches of rain with locally higher amounts possible. These heavy rains in a short period of time could lead to flooding of low lying areas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY and SUNDAY...No Hazards. MONDAY through WEDNESDAY...High Wind Potential. THURSDAY...Thunderstorm Potential...High Wind Potential. EXTENDED DISCUSSION... Cooler and drier weather is expected Saturday in the wake of the departing cold front. Warmer temperatures return Sunday and continue through Thursday. There will be a small chance of showers and storms Monday into Tuesday as moisture returns to the area, and again late in the week as another cold front looks to approach the region. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Nov 4, 5:42 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 3 SSW FALLON 33.95N 95.44W
11/04/2022 CHOCTAW OK BROADCAST MEDIA
BROADCAST MEDIA RELAYED REPORT OF POWER
LINES DOWN AND A LARGE TREE DOWN BY
THUNDERSTORM WINDS. UNCONFIRMED BUT POSSIBLE
DAMAGE TO OTHER HOMES.
&&
JDSSpecial weather statement, Nov 4, 5:46 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
546 PM CDT Fri Nov 4 2022
OKZ049-053-042330-
Choctaw OK-Pushmataha OK-
546 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of southwestern
Pushmataha and Choctaw Counties through 630 PM CDT...
At 546 PM CDT, Doppler radar indicated a strong thunderstorm 14
miles south of Boswell, moving northeast at 65 mph. Another strong
thunderstorm was near Rattan, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Hugo... Antlers...
Boswell... Fort Towson...
Sawyer... Rattan...
Soper... Snow...
Hugo Lake State Park... Kellond...
Kent... Goodland...
Messer... Moyers...
Raymond Gary State Park... Kosoma...
Dunbar... Oleta...
Cloudy... Grant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3387 9546 3389 9546 3387 9550 3389 9551
3388 9554 3393 9556 3394 9560 3389 9569
3390 9575 3387 9577 3387 9584 3393 9592
3452 9555 3424 9511 3424 9515 3397 9516
3395 9519 3396 9523 3393 9525 3387 9540
TIME...MOT...LOC 2246Z 218DEG 56KT 3381 9586
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Special weather statement, Nov 4, 5:49 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
549 PM CDT Fri Nov 4 2022
OKZ057-061-062-042330-
Craig OK-Rogers OK-Mayes OK-
549 PM CDT Fri Nov 4 2022
...A strong thunderstorm will impact portions of central Craig,
northeastern Rogers and northwestern Mayes Counties through 630 PM
CDT...
At 549 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Chelsea, moving northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Chelsea... Welch...
White Oak... Hollow...
Pyramid Corners... Centralia...
Centrailia...
This includes Interstate 44 between mile markers 267 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3699 9504 3696 9503 3644 9531 3651 9551
3660 9547 3660 9543 3668 9543 3700 9529
3700 9501
TIME...MOT...LOC 2249Z 202DEG 59KT 3655 9538
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Nov 4, 5:53 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 ESE FOYIL 36.41N 95.45W
11/04/2022 E1.00 INCH ROGERS OK PUBLIC
&&
JDSLocal storm report, Nov 4, 6:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT FRI NOV 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST 2 ENE GANS 35.40N 94.66W
11/04/2022 E65 MPH SEQUOYAH OK TRAINED SPOTTER
SPOTTER 2 ENE OF GANS ON I-40 REPORTED
ROTATING WALL CLOUD, 65 MPH WINDS, BROKEN
TREES WITH DEBRIS ON ROADWAY. ALSO DITCHES
FLOODED WITH WATER OVERFLOWING OUT ONTO
ROADWAY.
&&
JDSSpecial weather statement, Nov 4, 6:50 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 PM CDT Fri Nov 4 2022
ARZ010-011-019-020-050015-
Madison AR-Washington AR-Franklin AR-Crawford AR-
650 PM CDT Fri Nov 4 2022
...Strong thunderstorms will impact portions of western Madison,
northern Franklin, eastern Crawford and southeastern Washington
Counties through 715 PM CDT...
At 649 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Drake Field Airport to 4
miles north of Dyer. Movement was northeast at 70 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Fayetteville... Ozark...
Huntsville... Mountainburg...
Elkins... West Fork...
Mulberry... Dyer...
Winslow... Chester...
St. Paul... Hindsville...
Wesley... Cass...
Saint Paul... Withrow Springs State Park...
Brentwood... Japton...
Lake Fort Smith... Fern...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 15 and 35.
Interstate 49 between mile markers 32 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for northwestern
and west central Arkansas.
&&
LAT...LON 3553 9376 3544 9418 3599 9417 3626 9372
TIME...MOT...LOC 2349Z 220DEG 62KT 3597 9413 3556 9413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 44 min |
| Nov 4, 5:06 PM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Washington | 4 hr |
| Nov 4, 6:17 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 4 hr |
| Nov 4, 6:18 PM CDT | Tornado Warning | TSA | Sebastian | 42 min |
| Nov 4, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 41 min |
| Nov 4, 6:50 PM CDT | Special Weather Statement | TSA | Franklin | 25 min |
| Nov 4, 6:54 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian, Washington | 5 hr |
| Nov 4, 6:55 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Crawford, Franklin, Madison, Washington | 50 min |
| Nov 4, 6:58 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 4 hr |
| Nov 4, 6:59 PM CDT | Tornado Warning | TSA | Madison, Washington | 21 min |
Nearby
Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.